... started and it was bleeding to much for 5 days but after 1 month I started feeling tired and want to sleep more, pain below my stomach, my nipples were paining,headache,felt like vomiting so this ate the signs of pregnancy or side effects of that pill?
You would not have signs of pregnancy that fast. Please read the two posts, one is mine and one is my friend dzoos. It will give you info on all this. https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
Dzoos link is on my page.
You are probably not pregnant since you bled but the only way to know fr sure is to test. I-pill side effects are very much like early pregnancy symptoms and it can delay your period. There is no way to tell you if it is side effects or pregnancy symptoms. If you are over a week late for your next period, do a pregnancy test at home or see your Dr for one. If you were taking regular birth control instead of relying on the i-pill, you wouldnt be having these worries right now! It is always better and more effective to prevent pregnancy that trying to stop it from happening after sex has occurred.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B - My last date of periods is 12- jan, I had sex on 24jan ( on fertile day) and took ipill on?
Posted 29 Jan 2014 • 1 answer
Posted 8 May 2014 • 1 answer
Can my g.f be pregnant as her periods were delayed fr 5 days but she had alittle bleeding on 6th da?
Posted 7 Jun 2014 • 1 answer
Posted 11 Jul 2014 • 1 answer
I had unprotected sex 2 days after my periods and took and took an e pill within 10hrs its nw 6 days
Posted 25 Aug 2014 • 1 answer